# SDR SIMA20180102001

- Difficulty date: January 2, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 32,666 hours, 28,648 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 14632
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING AIR/GND FAILED,  GEAR WOULD NOT COME UP AFTER TAKEOFF.  FOUND NLG WOW PROXIMITY SWITCH FAILED ON CMC AND TROUBLESHOT IAW FIM 32-63-00-810-802.  REMOVED AND REPLACED THE NLG WOW PROXIMITY SWITCH IAW AMM 32-63-02.  PERFORMED EXTENSION AND RETRACTION OF GEAR SEVERAL TIMES IAW AMM 32-30-00. OPS CHECKED GOOD.
